Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Have rashes, dark, black spotted skin after taking medicine. Cured abdominal TB with AKT-3

i have dignosied TB in abdonal last year Aug and tuk medicine AKT -3 for three months (Sep 2012 to Dec 2012) in scan report i fond it is cured from Dec 2013 doctoe advised to take Cap for 6 Months now am taking it. Now the problem is i got rashes all over body and my skin is dark with black spot all over the body and face..... pls help
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Dermatologist 's  Response
welcome to healthcare magic forum
thank you for your query
i understand your concern about skin problem .
it look like drug reaction or photo reaction .
in AKT 3 some phototoxic medicine is there .
you must avoid sun exposure while taking medicine
or you can apply good sun screen before going out side.
without examine it is not possible to say about which drug has cause it .
in night apply good moisturizer cream,
better to consult dermatologist for proper treatment.
i hope i answered your question
Answered: Thu, 18 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor